| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A materials manager reported following an intraocular lens (iol) implant procedure, the patient experienced glare.The lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason for the explant was unresolving dysphotopsia.Additional information was received stating shattered glass and spokes of light, positive dysphotopsia and driving day and night and diffractive optics.Patient's symptoms were resolved.There was no patient harm and patient was not hospitalized as a result of this event.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).